# SDR HALA20240624168

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 42,998 hours, 6,872 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,395 hours, 597 cycles
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Eng Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 CONTROL SYS FAULT ON ECAM PAGE. REMOVED AND REPLACED VSV CONTROL UNIT PER AMM 75-33-51 ON #1 ENG. VERIFICATION FLIGHT FOR #1 ENGINE EEC COMPLETED SATISFACTORILY.
